# SDR JR2R20201007175

- Difficulty date: October 7, 2020
- Submitted: October 7, 2020
- Operation: General aviation
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 14,526 hours, 8,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-21
- Part time: 14,526 hours, 8,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL 10 CAP AND SEAT TRACK HAS NUMEROUS CORROSION SPOTS ON THE TOP AND BOTTOM SIDES BETWEEEN FLOOR BEAMS 12 THRU 21.  REMOVED AND REPLACED SEAT TRACK FLOOR BEAM.
